# SDR 99ZZZX4337

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT/GSO - FLT 613 - ENGINE NR 3 FIRE PROTCTION SYSTEM ENGINE DETECTOR LIGHT COMES ON INTERMITTENTLY IN-FLIGHT.  REPOSITIONED NR 3 ENGINE FIRE DETECTION LOOP.  (X)
